Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 71, NWS Northern Indiana

July 8, 2020Adams County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 8, 2020, 5:02 PM EDT for Adams County, Indiana. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2020, 5:02 PM EDT (21:02 UTC)
Expired
Jul 8, 2020, 5:45 PM EDT
In force
43 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Adams County, IN

The radar

The Northern Indiana radar (KIWX), 99 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 5:10 PM EDTHAIL 0.88Berne, INESTIMATED 50 MPH WIND AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
546 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

080 
WUUS53 KIWX 082102
SVRIWX
INC001-082145-
/O.NEW.KIWX.SV.W.0071.200708T2102Z-200708T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
502 PM EDT Wed Jul 8 2020

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Southern Adams County in northeastern Indiana...

* Until 545 PM EDT.

* At 501 PM EDT, a severe thunderstorm was located over Berne, and is
  nearly stationary.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Berne, Geneva, Ceylon and Linn Grove. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4075 8507 4067 8480 4057 8480 4057 8507
TIME...MOT...LOC 2101Z 290DEG 3KT 4065 8494 

HAIL...0.75IN
WIND...60MPH
 
$$

MARSILI
3 follow-up statements
309 
WWUS53 KIWX 082108
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
508 PM EDT Wed Jul 8 2020

INC001-082145-
/O.CON.KIWX.SV.W.0071.000000T0000Z-200708T2145Z/
Adams IN-
508 PM EDT Wed Jul 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHERN ADAMS COUNTY...

At 508 PM EDT, a severe thunderstorm was located over Berne, moving
southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Berne, Geneva, Ceylon and Linn Grove. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4075 8507 4067 8480 4057 8480 4057 8507
TIME...MOT...LOC 2108Z 309DEG 5KT 4064 8495 

HAIL...1.00IN
WIND...60MPH
 
$$

MARSILI
248 
WWUS53 KIWX 082129
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
529 PM EDT Wed Jul 8 2020

INC001-082145-
/O.CON.KIWX.SV.W.0071.000000T0000Z-200708T2145Z/
Adams IN-
529 PM EDT Wed Jul 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHERN ADAMS COUNTY...

At 529 PM EDT, a severe thunderstorm was located over Geneva, or near
Berne, and is moving south at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Berne, Geneva, Ceylon and Linn Grove. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4069 8507 4067 8480 4057 8480 4057 8507
TIME...MOT...LOC 2129Z 297DEG 3KT 4061 8494 

HAIL...<.75IN
WIND...60MPH
 
$$

MARSILI
510 
WWUS53 KIWX 082140
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
540 PM EDT Wed Jul 8 2020

INC001-082150-
/O.EXP.KIWX.SV.W.0071.000000T0000Z-200708T2145Z/
Adams IN-
540 PM EDT Wed Jul 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAMS COUNTY WILL
EXPIRE AT 545 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm 
through 600 PM EDT across far southern Adams County.

LAT...LON 4069 8507 4067 8480 4057 8480 4057 8507
TIME...MOT...LOC 2140Z 290DEG 3KT 4061 8493 

$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 4:05 PM EDT, 57 minutes earlier.

Area forecast discussion, Jul 8, 4:05 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
405 PM EDT Wed Jul 8 2020

.SYNOPSIS...
Issued at 523 AM EDT Wed Jul 8 2020

Showers and thunderstorms will persist until after sunset. A few
storms could become strong to severe with damaging wind gusts and
torrential rainfall being the primary hazard. Heat Index values
increase around the century mark tomorrow afternoon for northwest
Ohio and eastern Indiana while the remainder of the area holds in
the mid to upper 90s. Another round of thunderstorms are expected
on Thursday and again late Thursday night through Friday. A few
of the storms could be strong, with gusty winds and heavy rain the
primary threats.

&&

.SHORT TERM...(This Evening through Thursday)
Issued at 356 PM EDT Wed Jul 8 2020

Scattered showers and thunderstorms have developed once again across
the area as temperatures/heat index values reach into the mid to
upper 90s. Much like yesterday, deep layer shear is very weak with
strong instability in the 1500 - 2500 J/kg range. Storm organization
is not anticipated given the weak shear, but storms will be able to
pulse into the strong to marginally severe category. DCAPE across
the area of 1000 - 1500 J/kg, will sustain the chance for storms to
produce localized downbursts as cores collapse. Locally heavy
rainfall, briefly torrential, is expected for locations where storms
move over. Should see storms wain after sunset, but a stalled
shortwave just SW of the forecast area could cause an isolated storm
to develop during the overnight hours. CAMs do generate a few storms
overnight, but the location is different between the various models.
Will broad brush an isolated mention of storms after 06z to account
for this chance, but confidence is low. Other than this chance for a
storm, overnight lows should drop into the lower 70s.

Thursday will see the stalled shortwave over IL lift northeastwards
over the course of the day in response to a stronger low propagating
eastwards from the northern Plains/upper Midwest. This could help
initiate a greater coverage of convection during the daytime hours.
There is some uncertainty as to how much upper support this
shortwave will provide given that it will start to be ingested by
the western low as we approach peak heating. Will keep POPs in the
40 to 50 percent range with this issuance given that there will be
more upper support than on previous days. Shear will be a little
better, but still around 15kt. The combination of instability and
weak upper support could allow for thunderstorms to become strong to
marginally severe. Primary hazard with these storms will be strong
to damaging winds, hail up to 1 inch, and locally heavy rainfall.

Looking at the heat concern, will go with a Heat Advisory for NW
OH and portions of NE IN where heat index values are 98 to 100
degrees. Will continue the SPS for the remainder of the area, as
there is greater concern with cloud cover preventing temps from
warming sufficiently to hold heat index values in that range.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 356 PM EDT Wed Jul 8 2020

A brief decrease in convective area is possible Thursday night prior
to midnight before the eastward progressing low mentioned above
pushes into the forecast area. This will allow convection to spread
across the area over the remainder of the overnight hours and
daytime Friday. The increased cloud cover and widespread precip
should help to keep afternoon high temperatures in the 80s. This
should also help to limit instability and storm strength despite
better shear. As such, severe weather is not anticipated at this
time. Still some differences between models concerning end timing,
but think storms should start to diminish after sunset Friday.

Another round of showers and thunderstorms possible Saturday and
Sunday as the upper low (now east of the area) begins to stall. Have
stayed slower to the ECMWF for this time frame and beyond as it has
been the most consistent with the upper pattern evolution for
several days. This results in dry conditions returning for next week
with a gradual warming trends as an upper ridge builds back over the
forecast area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1255 PM EDT Wed Jul 8 2020

Weak front and diurnal heating will combine to once again pop
widely scattered thunderstorms this afternoon across northern IN.
Better chances appear to be at KFWA mid-late afternoon where a
tempo -tsra group was retained. Brief higher wind gusts and VIS
restriction are the main threats with any convection. Light winds
and VFR otherwise in stagnant pattern, with some potential for
shallow BR formation toward daybreak tomorrow.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory from 11 AM to 9 PM EDT Thursday for INZ009-017-018-
     023>027-032>034.

MI...NONE.
OH...Heat Advisory from 11 AM to 9 PM EDT Thursday for OHZ001-002-004-
     005-015-016-024-025.

LM...NONE.
&&

SYNOPSIS...MCD/CM
SHORT TERM...CM
LONG TERM...CM
AVIATION...Steinwedel

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 8, 4:08 PM EDT, 54 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
408 PM EDT Wed Jul 8 2020

INZ003>008-012>016-020-022-MIZ077>081-092015-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-White-Cass IN-Berrien-Cass MI-
St. Joseph MI-Branch-Hillsdale-
408 PM EDT Wed Jul 8 2020 /308 PM CDT Wed Jul 8 2020/

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected through sunset this evening.
A few of the storms could be strong to marginally severe, with gusty
winds and heavy rain the primary threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Maximum afternoon heat index values on Thursday will range in the mid
to upper 90s. Friday will be slightly cooler, with heat indices in
the low to mid 90s.

There are chances for showers and thunderstorms through Sunday,
especially in the afternoon and evening hours. The best chances will
be Thursday afternoon into Friday evening. A few storms could be
strong, with with gusty winds and heavy rain the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-025-
092015-
De Kalb-Whitley-Allen IN-Miami-Wabash-Huntington-Wells-Adams-Grant-
Blackford-Jay-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-
Van Wert-Allen OH-
408 PM EDT Wed Jul 8 2020

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 9 PM EDT THURSDAY...

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected through sunset this evening.
A few of the storms could be strong to marginally severe, with gusty
winds and heavy rain the primary threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Maximum afternoon heat index values on Thursday will range from
98 to 101 degrees.

Friday will be slightly cooler, with heat indices in the low to mid
90s.

There are chances for showers and thunderstorms through Sunday,
especially in the afternoon and evening hours. The best chances will
be Thursday afternoon into Friday evening. A few storms could be
strong, with with gusty winds and heavy rain the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-092015-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
408 PM EDT Wed Jul 8 2020

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There are low chances for showers and thunderstorms Thursday into
Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 8, 4:20 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 PM EDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND GST     1 SE HUNTINGTON         40.87N 85.49W
07/08/2020  E50 MPH          HUNTINGTON         IN   EMERGENCY MNGR

            REPORTED ON SOUTH SIDE OF HUNTINGTON. TIME
            ESTIMATED FROM RADAR.

&&

LWF
Special weather statement, Jul 8, 4:20 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Northern Indiana
420 PM EDT Wed Jul 8 2020

OHZ001-004-082100-
Defiance-Williams-
420 PM EDT Wed Jul 8 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL DEFIANCE AND
SOUTHEASTERN WILLIAMS COUNTIES...

At 420 PM EDT, a strong thunderstorm was located over Bryan. The
storm is nearly stationary.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bryan, Montpelier, Stryker, Holiday City, West Jefferson, Pulaski,
Ney, Hallock, Williams Center and Melbern.

This includes Interstate 80 in Ohio between mile markers 11 and 15.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4135 8459 4149 8473 4166 8457 4147 8434
      4146 8434
TIME...MOT...LOC 2020Z 228DEG 4KT 4147 8460

HAIL...0.25IN
WIND...40MPH

MARSILI
Special weather statement, Jul 8, 4:31 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Northern Indiana
431 PM EDT Wed Jul 8 2020

INZ024>026-032-082130-
Wabash-Huntington-Wells-Grant-
431 PM EDT Wed Jul 8 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WABASH...
NORTHEASTERN GRANT...SOUTHERN HUNTINGTON AND CENTRAL WELLS
COUNTIES...

At 431 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ossian to near La Fontaine. Movement
was southeast at 10 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Marion, Huntington, Wabash, Bluffton, Markle, La Fontaine, Van Buren,
Warren, Lancaster, Uniondale, Mount Etna, Landess, Murray, Liberty
Center, Buckeye, Majenica, Banquo, Pleasant Plain, Travisville and
Servia.

This includes Interstate 69 in Indiana between mile markers 268 and
290.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4071 8511 4056 8569 4081 8584 4090 8523
TIME...MOT...LOC 2031Z 316DEG 10KT 4084 8524 4072 8579

HAIL...0.25IN
WIND...50MPH

MARSILI
Local storm report, Jul 8, 4:35 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 PM EDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FLOOD            3 NE ROLLING HILLS      41.06N 85.22W
07/08/2020                   ALLEN              IN   AMATEUR RADIO

            WATER REPORTED OVER THE CURB, 6 TO 8 INCHES
            DEEP, ON COVINGTON ROAD BETWEEN JEFFERSON
            BLVD AND GETZ RD. TRAFFIC MOVING SLOW IN THE
            AREA.

&&

LWF
Special weather statement, Jul 8, 4:51 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Northern Indiana
451 PM EDT Wed Jul 8 2020

INZ026-027-034-082145-
Jay-Adams-Wells-
451 PM EDT Wed Jul 8 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WELLS...SOUTHERN
ADAMS AND NORTH CENTRAL JAY COUNTIES...

At 451 PM EDT, a strong thunderstorm was located near Berne, moving
southeast at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Berne, Geneva, Monroe, Bryant, Vera Cruz, Linn Grove, Domestic, New
Corydon, Ceylon and Reiffsburg.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Seek shelter until these storms pass.

&&

LAT...LON 4049 8502 4070 8519 4079 8501 4067 8480
      4058 8480
TIME...MOT...LOC 2051Z 314DEG 8KT 4068 8503

HAIL...0.50IN
WIND...40MPH

MARSILI
Special weather statement, Jul 8, 4:54 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Northern Indiana
454 PM EDT Wed Jul 8 2020

OHZ002-004-005-015-016-082215-
Henry-Putnam-Defiance-Fulton-Paulding-
454 PM EDT Wed Jul 8 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PUTNAM...
EASTERN DEFIANCE...NORTHEASTERN PAULDING...HENRY AND SOUTHEASTERN
FULTON COUNTIES...

At 453 PM EDT, radar indicated thunderstorms along a line extending
from near Wauseon to near Paulding. Movement was east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Some strengthening of these storms is possible through 600 PM EDT as
they track across northwest Ohio.

Locations impacted include...
Defiance, Napoleon, Wauseon, Swanton, Paulding, Delta, Leipsic,
Deshler, Liberty Center, Continental, Holgate, Mcclure, Hamler,
Texas, Malinta, Florida, West Leipsic, Belmore, Miller City and New
Bavaria.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Seek shelter until these storms pass.

&&

LAT...LON 4111 8467 4163 8413 4165 8388 4108 8388
TIME...MOT...LOC 2053Z 262DEG 16KT 4153 8409 4114 8451

HAIL...0.25IN
WIND...40MPH

MARSILI

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:05 PM EDTSpecial Weather StatementIWXPulaski25 min
Jul 8, 1:33 PM EDTSpecial Weather StatementIWXBlackford27 min
Jul 8, 1:59 PM EDTSpecial Weather StatementIWXBlackford31 min
Jul 8, 2:24 PM EDTSpecial Weather StatementIWXNoble36 min
Jul 8, 2:29 PM EDTSpecial Weather StatementIWXMiami31 min
Jul 8, 2:44 PM EDTSpecial Weather StatementIWXWabash46 min
Jul 8, 2:54 PM EDTSpecial Weather StatementIWXAllen, Whitley51 min
Jul 8, 2:55 PM EDTSpecial Weather StatementIWXFulton50 min
Jul 8, 3:03 PM EDTSpecial Weather StatementIWXMiami, Wabash57 min
Jul 8, 3:18 PM EDTSpecial Weather StatementIWXWabash57 min
Jul 8, 3:38 PM EDTSpecial Weather StatementIWXAllen37 min
Jul 8, 3:43 PM EDTSpecial Weather StatementIWXKosciusko32 min
Jul 8, 3:47 PM EDTSpecial Weather StatementIWXStarke28 min
Jul 8, 3:58 PM EDTSpecial Weather StatementIWXHuntington32 min
Jul 8, 4:01 PM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Wells23 min
Jul 8, 4:07 PM EDTAreal Flood AdvisoryIWXAllen3 hr
Jul 8, 4:14 PM EDTSpecial Weather StatementIWXMiami61 min
Jul 8, 4:31 PM EDTSpecial Weather StatementIWXHuntington, Wells59 min
Jul 8, 4:51 PM EDTSpecial Weather StatementIWXAdams54 min
Jul 8, 4:55 PM EDTHeat AdvisoryIWXAdams, Allen, Blackford, DeKalb, Grant, Huntington and 5 more28 hr
Jul 8, 5:11 PM EDTAreal Flood AdvisoryIWXAdams, Wells3 hr
Jul 8, 5:24 PM EDTSpecial Weather StatementIWXJay36 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.